# SDR AALA202208105335

- Difficulty date: August 9, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N928NN
- Make and model: Boeing 737
- Aircraft serial: 31172
- Aircraft time: 27,235 hours, 11,415 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS LAVATORY (A) DOOR STICKS AT BOTTOM DIFFICULT TO OPEN AND CLOSE. CLEANED AND ADJUSTED FIRST CLASS LAVATORY DOOR PER CMM 25-48-48.
